MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT HYPODERMIC NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT HYPODERMIC NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 300255
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that white foreign matter was found on the bd hypoint¿ hypodermic needle.The following information was provided by the initial reporter: ¿a dispenser reported that some white substance was observed on the needle of a recormon pfs.".
 
Additional Manufacturer Narrative
H6: investigation summary: the customer reported a market complaint for a white substance on the needle.The complaint was reported by a dispenser.One (01) sample picture was provided to bd medical ¿ pharmaceutical system (bdm-ps) for analysis.Bdm-ps performed a batch history record¿s review (bhr) including a review of all data collected during in process and quality inspections.The batches involved in this complaint meet all acceptable quality levels (aql¿s), were manufactured and released according to applicable procedures and specifications.Root cause was no identified therefore no additional investigation and no corrective/preventative action (capa) is required at this time.
 
Event or Problem Description

Brand Name
BD HYPOINT HYPODERMIC NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key11326659
Report Number8041187-2021-00098
Device Sequence Number10960715
Product Code FMI
UDI-Device Identifier00382903002559
UDI-Public00382903002559
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K070440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2024
Device Model Number300255
Device Catalogue Number300255
Device Lot Number9135944
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/21/2021
Supplement Date Received by Manufacturer02/19/2021
Initial Report FDA Received Date02/15/2021
Supplement Report FDA Received Date02/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1